# SDR AALA202407266039

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 45,502 hours, 17,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L CHECK DOOR PRESSURE LIGHT ON, FLIGHT ATTENDANT CABIN INTERCOMMUNICATION DATA SYSTEM PANEL. SERVICED L2 DOOR ASSIST PER AMM 52-10-00.
